Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 189, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 26, 2015, 9:00 PM CDT for Muskogee County, Wagoner County, Oklahoma. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2015, 9:00 PM CDT (02:00 UTC)
- Expired
- May 26, 2015, 9:23 PM CDT
- In force
- 23 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Muskogee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 854 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
447
WUUS54 KTSA 270200
SVRTSA
OKC101-145-270245-
/O.NEW.KTSA.SV.W.0189.150527T0200Z-150527T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 945 PM CDT
* AT 858 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAFT...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...PORTER...TULLAHASSEE...OKAY
AND WAGONER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3595 9527 3593 9527 3591 9529 3588 9525
3587 9523 3586 9523 3570 9551 3579 9563
3604 9539
TIME...MOT...LOC 0200Z 225DEG 18KT 3580 9551
HAIL...1.00IN
WIND...<50MPH
$$2 follow-up statements
440
WWUS54 KTSA 270213
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
913 PM CDT TUE MAY 26 2015
OKC101-145-270245-
/O.CON.KTSA.SV.W.0189.000000T0000Z-150527T0245Z/
MUSKOGEE OK-WAGONER OK-
913 PM CDT TUE MAY 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WAGONER AND NORTH CENTRAL MUSKOGEE COUNTIES UNTIL 945 PM CDT...
AT 912 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TULLAHASSEE...
AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IN OR NEAR THE PATH INCLUDE...OKAY AND WAGONER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3595 9527 3593 9527 3591 9529 3588 9525
3587 9523 3586 9523 3574 9545 3583 9557
3604 9539
TIME...MOT...LOC 0214Z 225DEG 18KT 3585 9545
HAIL...1.00IN
WIND...<50MPH
$$354
WWUS54 KTSA 270223
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT TUE MAY 26 2015
OKC101-145-270233-
/O.CAN.KTSA.SV.W.0189.000000T0000Z-150527T0245Z/
MUSKOGEE OK-WAGONER OK-
923 PM CDT TUE MAY 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER AND NORTH
CENTRAL MUSKOGEE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3595 9527 3593 9527 3591 9529 3588 9525
3587 9523 3586 9523 3574 9545 3583 9557
3604 9539
TIME...MOT...LOC 0223Z 225DEG 18KT 3588 9541
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:47 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 26, 6:47 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 647 PM CDT TUE MAY 26 2015 .DISCUSSION... FIRST ROUND OF ELEVATED STORMS WHICH SWEPT ACROSS NORTHEAST OKLAHOMA THIS AFTERNOON IS STILL ONGOING OFF TO THE NORTH AND EAST OF TULSA. THIS ACTIVITY HAS STABILIZED THE ENVIRONMENT AS IS EVIDENCED BY LACK OF CU DEVELOPMENT ON VIS SATELLITE. STORMS THAT HRRR HAD DEVELOPING EARLIER NEAR KS BORDER ALONG SYNOPTIC FRONT ARE ACTUALLY DEVELOPING FARTHER NORTH CLOSER TO WICHITA. DRYLINE STORMS OUT WEST ARE MOVING IN THIS DIRECTION...BUT THEY ARE IN NO HURRY TO GET OVER HERE AND COULD POSSIBLY WEAKEN OR DISSIPATE BEFORE GETTING OVER HERE. THIS HAS THROWN MORE UNCERTAINTY INTO THE FORECAST FOR TONIGHT. THE HRRR DIDN'T HAVE A GOOD HANDLE ON THE EARLY ELEVATED STORMS...AND THUS NOW APPEARS TO BE OFF ON LOCATION OF STORMS TO OUR NORTH. GIVEN THE HIGHER UNCERTAINTY...HAVE LOWERED POPS SOME...BACKING OFF INTO THE CHANCE CATEGORY. LACY && .PREV DISCUSSION... /ISSUED 602 PM CDT TUE MAY 26 2015/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL OKLAHOMA SITES THROUGH MOST... IF NOT THE ENTIRE FORECAST PERIOD. NORTHWEST ARKANSAS WILL LIKELY EXPERIENCE A FEW HOURS OF MVFR CEILINGS EARLY WEDNESDAY. SEVERAL ROUNDS OF THUNDERSTORMS WILL LIKELY MOVE ACROSS THE AREA OVER THE NEXT 24 HOURS... BUT WILL BE HIT AND MISS AT ANY PARTICULAR TAF SITE. BRIEF MVFR CONDITIONS WILL BE LIKELY AT ANY SITE THAT TAKES A DIRECT HIT FROM A THUNDERSTORM. PREV DISCUSSION... /ISSUED 331 PM CDT TUE MAY 26 2015/ DISCUSSION... A MOSTLY QUIET DAY AT LEAST...HOWEVER SCATTERED THUNDERSTORMS HAVE DEVELOPED IN ACROSS CENTRAL OK IN ASSOCIATION WITH A WEAK IMPULSE IN WESTERLY FLOW AND ARE LIFTING NORTHEAST TOWARD NE OKLAHOMA. THESE WILL POSE A LIMITED HAIL AND HEAVY RAINFALL THREAT BUT AT LEAST HEAVY RAIN WILL BE LOCALIZED. ADDITIONAL STORMS EXPECTED TO DEVELOP OVER THE HIGH PLAINS LATER THIS AFTERNOON AND MOVE EAST. MOST MODEL GUIDANCE SHOWS A CONSISTENT SIGNAL OF INCREASING CONVECTION OVERNIGHT CLOSE TO THE OLD SYNOPTIC BOUNDARY IMPACTING NORTHEAST OK AND POSSIBLY NW ARKANSAS LATER TONIGHT INTO WED MORNING. SOME OF THE HI-RES ENSEMBLE MEMBERS EVEN HINT AT DEVELOPING SLOW MOVING CLUSTER OF STORMS SOMEWHERE OVER THE AREA...WHICH WOULD NOT BE A GOOD SITUATION GIVEN ONGOING SERIOUS FLOODING ISSUES. THIS WILL NEED TO BE WATCHED CAREFULLY...BUT AT LEAST ANY SERIOUS ISSUES ARE LIKELY TO REMAIN LOCALIZED...NOT TO MENTION THE HIGHER PROBABILITIES ARE NORTH AS OPPOSED TO SOUTH. STORMS SHOULD CONTINUE INTO WED MORNING WITH AN OVERALL DECREASE IN THE AFTERNOON. ONCE AGAIN THOUGH CAPPING APPEARS WEAK WED AFTERNOON SO AT LEAST A CHANCE OF STORMS WILL CONTINUE. THE PATTERN OF A DISTURBED WEST/SOUTHWEST FLOW WILL CONTINUE THROUGH THE WEEK BEFORE A MORE WELL DEFINED UPPER TROUGH MOVES ACROSS THE PLAINS TOWARD THE END OF THE WEEK AND INTO NEXT WEEKEND. FRONTAL BOUNDARY EXPECTED TO BE IN THE AREA BY THE WEEKEND AS WELL WITH ANOTHER PERIOD OF HIGHER RAIN CHANCES TO CLOSE OUT THIS MONTH IN AN APPROPRIATELY WET FASHION. GOES WITH OUT SAYING THAT FLOODING THREAT WILL REMAIN IN PLAY TO SOME DEGREE RIGHT ON THROUGH NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 82 66 81 / 50 50 30 50 FSM 66 83 67 84 / 50 70 20 50 MLC 66 82 67 83 / 50 60 30 50 BVO 62 82 66 82 / 50 40 30 40 FYV 62 80 64 82 / 50 60 20 50 BYV 63 80 65 81 / 50 60 20 40 MKO 64 81 66 82 / 50 60 20 50 MIO 62 81 64 81 / 40 40 30 40 F10 65 81 66 82 / 50 60 30 50 HHW 67 82 68 83 / 30 50 30 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, May 26, 4:31 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 431 PM CDT TUE MAY 26 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 431 PM CDT TUE MAY 26 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...FIRST ROUND ONGOING...ANOTHER ROUND OVERNIGHT. FLASH FLOOD. RISK...ELEVATED. AREA...NORTH OF I-40. ONSET...AROUND MIDNIGHT. HEAVY RAIN. RISK...LIMITED. AREA...NORTH OF I-40. ONSET...AROUND MIDNIGHT. DISCUSSION... ELEVATED THUNDERSTORMS ARE TRACKING ACROSS NORTHEAST OKLAHOMA THIS AFTERNOON. THERE IS A LIMITED THREAT OF MARGINALLY SEVERE HAIL WITH THESE STORMS. ANOTHER ROUND OF STORMS IS FORECAST TONIGHT TO DEVELOP ACROSS NORTHEAST OKLAHOMA NEAR THE KANSAS BORDER. THE STORMS ARE FORECAST TO TRACK EAST OVER INTO NORTHWEST ARKANSAS OVERNIGHT. A LIMITED THREAT OF MARGINALLY SEVERE HAIL AND DAMAGING WINDS WILL EXIST WITH THESE STORMS AS WELL. WITH MORE RAIN FALLING OVER NORTHEAST OKLAHOMA OVER INTO NORTHWEST ARKANSAS TONIGHT...THERE WILL BE AN ELEVATED FLASH FLOOD THREAT. RAINFALL RATES WILL NOT NEED TO BE AS HEAVY TO CAUSE FLOODING ISSUES GIVEN THE RECENT RAINS. THE FLOOD THREAT...HOWEVER...DOES APPEAR TO BE MORE LOCALIZED TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY THRU MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL BE IN THE FORECAST THRU THE NEXT 7 DAYS. THE GREATEST THREAT OF STRONG TO SEVERE STORMS WILL BE FRIDAY IN ADVANCE OF AN UPPER STORM SYSTEM AND SATURDAY WHEN THE UPPER SYSTEM AND ASSOCIATED FRONT MOVE THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, May 26, 3:11 PM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT TUE MAY 26 2015
OKZ054-059-064-262115-
CREEK OK-OSAGE OK-PAWNEE OK-
311 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN CREEK...WESTERN OSAGE AND PAWNEE
AT 310 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 36 MILES WEST OF APPERSON TO 22 MILES WEST OF PAWNEE
TO 24 MILES WEST OF SHAMROCK TO 36 MILES WEST OF MILFAY...MOVING
NORTHEAST AT 45 MPH. AREAS THAT MAY BE AFFECTED WILL GENERALLY BE TO
THE WEST OF A BRISTOW TO HOMINY TO FORAKER LINE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9654 3690 9645 3639 9633 3575 9633
3568 9663 3615 9663 3615 9682 3624 9682
3624 9692 3633 9693 3633 9704 3651 9704
3658 9690 3659 9705 3666 9707 3670 9706
3669 9695 3675 9689 3679 9676 3701 9675
TIME...MOT...LOC 2010Z 220DEG 38KT 3662 9737 3638 9717
3591 9698 3567 9717
LACYLocal storm report, May 26, 4:32 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL HONOBIA 34.54N 94.94W
05/25/2015 E1.75 INCH LE FLORE OK EMERGENCY MNGR
0434 PM TSTM WND DMG HONOBIA 34.54N 94.94W
05/25/2015 PUSHMATAHA OK PUBLIC
NUMEROUS TREES AND POWER LINES DOWN IN AND AROUND
HONOBIA. TREES APPEAR BLOWN IN SAME DIRECTION.
0440 PM TSTM WND DMG 4 N SOBOL 34.22N 95.24W
05/25/2015 PUSHMATAHA OK PUBLIC
TREES BROEN AND A FEW UPROOTED.
0445 PM HAIL 2 W WHITESBORO 34.69N 94.92W
05/25/2015 E1.75 INCH LE FLORE OK PUBLIC
0457 PM TSTM WND DMG SARDIS 34.67N 95.41W
05/25/2015 PUSHMATAHA OK PUBLIC
CAMPING TRAILER DESTROYED AT SARDIS COVE CAMPGROUND ON
SARDIS LAKE. SOCIAL MEDIA REPORT.
0510 PM TORNADO 1 W ALBION 34.66N 95.12W
05/25/2015 PUSHMATAHA OK EMERGENCY MNGR
REPORT OF TREES DOWNED WEST OF ALBION AND SEVERE DAMAGE
IN ALBION.
0515 PM TSTM WND DMG TALIHINA 34.75N 95.05W
05/25/2015 LE FLORE OK EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN. HOMES DAMAGED.
0521 PM TSTM WND DMG 2 E WHITESBORO 34.69N 94.85W
05/25/2015 LE FLORE OK EMERGENCY MNGR
SEVERAL TREES DOWN AND MINOR DAMAGE TO ONE HOUSE
APPROXIMATELY 1.5 TO 2 MILES EAST OF WHITESBORO ON
HIGHWAY 63. POSSIBLE TORNADO.
0521 PM TSTM WND DMG 3 W MUSE 34.67N 94.82W
05/25/2015 LE FLORE OK POST OFFICE
TREES BROKEN AND BLOWN DOWN AT HWY 63 BETWEEN MUSE AND
WHITESBORO. MORE TREES DOWN 2 MI SOUTHWEST ON RIVER ROAD
THAT CONNECTS MUSE AND WHITESBORO. PROBABLE TORNADO.
0523 PM TSTM WND DMG HARTSHORNE 34.85N 95.56W
05/25/2015 PITTSBURG OK PUBLIC
TREES DAMAGED BY THUNDERSTORM WINDS. SOCIAL MEDIA REPORT.
0531 PM HAIL WEBBERS FALLS 35.51N 95.13W
05/25/2015 E1.00 INCH MUSKOGEE OK EMERGENCY MNGR
0544 PM TSTM WND DMG HEAVENER 34.89N 94.60W
05/25/2015 LE FLORE OK LAW ENFORCEMENT
ROOF BLOWN OFF A BUILDING. MANY TREES BROKEN. SOME POWER
LINES DOWNED.
0548 PM TSTM WND DMG HOWE 34.95N 94.64W
05/25/2015 LE FLORE OK EMERGENCY MNGR
EMERGENCY MANAGER REPORTS WIND DAMAGE FROM THUNDERSTORMS
IN HOWE.
0600 PM TSTM WND DMG POTEAU 35.05N 94.62W
05/25/2015 LE FLORE OK EMERGENCY MNGR
DAMAGE TO 4 NEIGHBORHOODS IN POTEAU...INCLUDING TREE
DAMAGE...STRUCTURAL DAMAGE. POSSIBLE TORNADO.
0600 PM FLASH FLOOD TALIHINA 34.75N 95.05W
05/25/2015 LE FLORE OK EMERGENCY MNGR
0603 PM TSTM WND GST SHADY POINT 35.13N 94.66W
05/25/2015 E70.00 MPH LE FLORE OK EMERGENCY MNGR
REPORT OF THUNDERSTORM WINDS 60 TO 70 MPH.
0609 PM FLASH FLOOD 4 SW TAHLEQUAH 35.87N 95.02W
05/25/2015 CHEROKEE OK BROADCAST MEDIA
ROAD COLLAPSE DUE TO HIGH WATER.
0610 PM TSTM WND GST 2 N POTEAU 35.08N 94.62W
05/25/2015 M78.00 MPH LE FLORE OK EMERGENCY MNGR
SPOTTER MEASURED 78 M PH THUNDERSTORM WIND GUST NORTH OF
POTEAU.
0612 PM TSTM WND DMG POTEAU 35.05N 94.62W
05/25/2015 LE FLORE OK EMERGENCY MNGR
REPORT OF TREES DOWNED ONTO SEVERAL HOMES.
0613 PM TSTM WND DMG PANAMA 35.17N 94.67W
05/25/2015 LE FLORE OK EMERGENCY MNGR
REPORT OF TREES DOWNED.
0613 PM TSTM WND DMG SHADY POINT 35.13N 94.66W
05/25/2015 LE FLORE OK EMERGENCY MNGR
REPORT OF TREES DOWNED.
0640 PM TSTM WND GST 1 SW WASHBURN 35.16N 94.11W
05/25/2015 E68.00 MPH SEBASTIAN AR EMERGENCY MNGR
REPORT OF THUNDERSTORM WINDS TO 68 MPH AT MILLTOWN, ON
THE SEBASTIAN AND LOGAN COUNTY LINE.
0640 PM FLASH FLOOD 3 W SPIRO 35.24N 94.67W
05/25/2015 LE FLORE OK PUBLIC
SIGNIFICANT ROAD FLOODING NEAR SUNSET CORNER.
0642 PM TSTM WND DMG SHIBLEY 35.45N 94.29W
05/25/2015 CRAWFORD AR AMATEUR RADIO
6 POWER POLES SNAPPED...MINOR ROOF DAMAGE TO A STRUCTURE
JUST WEST OF HIGHWAY 64 AND SHIBLEY ROAD
0645 PM TSTM WND DMG BARLING 35.33N 94.30W
05/25/2015 SEBASTIAN AR PUBLIC
TREE LIMBS DOWNED BY THUNDERSTORM WINDS.
0645 PM FLASH FLOOD POTEAU 35.05N 94.62W
05/25/2015 LE FLORE OK PUBLIC
SIGNIFICANT FLOODING OF COUNTY ROADS NEAR POTEAU AIRPORT.
PHOTOS RECEIVED VIA SOCIAL MEDIA.
0650 PM TSTM WND DMG RUDY 35.53N 94.27W
05/25/2015 CRAWFORD AR EMERGENCY MNGR
TREES DOWN
0654 PM FLASH FLOOD FORT SMITH 35.39N 94.40W
05/25/2015 SEBASTIAN AR PUBLIC
FLOODING ON RIVERLYN DRIVE IN FORT SMITH.
0815 PM FLASH FLOOD 1 NW BUNCH 35.69N 94.77W
05/25/2015 ADAIR OK PUBLIC
LOW WATER CROSSING FLOODED.
0900 PM FLASH FLOOD 2 E WHITESBORO 34.69N 94.85W
05/25/2015 LE FLORE OK EMERGENCY MNGR
EMERGENCY MANAGER REPORTS RESPONDERS UNABLE TO DO A
COMPLETE STORM DAMAGE ASSESSMENT IN THE VICINITY OF
HIGHWAY 63 DUE TO FLOODED ROADWAYS IN THE AREA.
&&
SAASpecial weather statement, May 26, 5:08 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CDT TUE MAY 26 2015
OKZ054-055-060-262230-
OSAGE OK-TULSA OK-WASHINGTON OK-
508 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OSAGE...NORTHERN TULSA AND WASHINGTON
AT 507 PM CDT...A SMALL CLUSTER OF THUNDERSTORMS WAS LOCATED 7 MILES
SOUTHEAST OF HOMINY...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...HOMINY...AVANT...WOLCO...SKIATOOK...VERA...RAMONA AND
OCHELATA.
THE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3666 9594 3643 9582 3623 9634 3625 9637
3638 9647
TIME...MOT...LOC 2207Z 242DEG 37KT 3636 9628
LACYLocal storm report, May 26, 6:16 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TORNADO 4 E WHITESBORO 34.69N 94.81W
05/25/2015 LE FLORE OK NWS STORM SURVEY
&&
LACYSpecial weather statement, May 26, 6:34 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
634 PM CDT TUE MAY 26 2015
OKZ056-270000-
NOWATA OK-
634 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN NOWATA
AT 635 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF NOWATA...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE AND WATOVA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3684 9543 3664 9544 3659 9555 3660 9556
3660 9568 3671 9575 3692 9543
TIME...MOT...LOC 2335Z 242DEG 18KT 3667 9559Special weather statement, May 26, 8:40 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
840 PM CDT TUE MAY 26 2015
OKZ067-070-270215-
MUSKOGEE OK-WAGONER OK-
840 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHERN WAGONER
AT 840 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF JAMESVILLE...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CHOSKA...TULLAHASSEE...PORTER...
OKAY...MUSKOGEE...JAMESVILLE AND TAFT.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3600 9542 3576 9524 3564 9561 3574 9573
TIME...MOT...LOC 0140Z 239DEG 17KT 3573 9561The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:40 PM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| May 26, 9:59 PM CDT | Special Weather Statement | TSA | Wagoner | 31 min |
| May 26, 10:25 PM CDT | Special Weather Statement | TSA | Pawnee | 35 min |
| May 26, 10:40 PM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| May 26, 10:45 PM CDT | Special Weather Statement | TSA | Creek | 30 min |
| May 26, 10:53 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 82 min |
| May 26, 11:47 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| May 26, 11:50 PM CDT | Special Weather Statement | TSA | Wagoner | 25 min |
| May 27, 12:03 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 117 min |
| May 27, 12:15 AM CDT | Flash Flood Warning | TSA | Cherokee, Creek, Mayes, Okmulgee, Tulsa, Wagoner | 6 hr |
| May 27, 12:25 AM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 35 min |
| May 27, 12:40 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 50 min |
| May 27, 1:04 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee | 41 min |
| May 27, 1:15 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 45 min |
| May 27, 1:20 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 25 min |
| May 27, 1:32 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 4 hr |
| May 27, 1:35 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 40 min |
| May 27, 1:57 AM CDT | Special Weather Statement | TSA | Cherokee, Sequoyah | 48 min |
| May 27, 2:29 AM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.